# SDR DALA2020060102438

- Difficulty date: May 31, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 63,622 hours, 24,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MULTIPLE EMERGENCY LIGHTS INOPERATIVE IN BACK RT.  REMOVED AND REPLACED RT AFT BATTERY PACK IAW AMM 33-51.  OPERATIONS CHECK GOOD.
